# SDR 99ZZZM300

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT BULB AT ROW 8 IAW B737 MM 33-20-0.  (M)
